# SDR UIEA2018060501040

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,177 hours, 17,776 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C611
- Condition: No Test
- Location: Master Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER FAILED TWICE AFTER TEST.  REMOVED AND REPLACED THE MAIN BATTERY CHARGER IAW AMM 24-31-02.  OPS CHECKED NORMAL.
